# SDR SWIA202162575

- Difficulty date: August 30, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 42,862 hours, 40,002 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR BEAM BETWEEN FS 559 AND FS 559+64 CORRODED OUT OF LIMITS, FROM CAMP 23329338 JOB97404121 OP#293   (C-CHECK- RO 11/11/21)   REMOVED AND REPLACED RBL9 FLOOR BEAM AT F/S 559 TO 559+64 IAW CRJ 200 SRM 51-42-06, 51-42-36 AND REO 601R-53-51-599 REV -- DATED 2021-09-03. COMPLETED TASK CARD 51-900-1003-SKY AND ATTACHED COMPLETED FORM 337. NO WEIGHT CHANGE NOTED.
